It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I am going to make this short as possible
I FINALLY started suboxone today after 3.5 years of being addicted to percocet, taking 15 a day , never ever missing a day! I did the 24 hours clean first (well 26 actually!) and went into this morning feeling withdrawals but feeling good and ready, like a demon was preparing to lift out of my body just SO excited and READY , I have not craved a pill since my last dose yest, at 8am because I am just so ready..

WELL anyways the doc wanted to try me on 2mg and have me come back in an hour. went back in hour with no withdrawals at all, feeling fantastic. He said ok we will keep you on2mg come back tomorrow for your 2nd dose. well then he somehow realizes that they made a mistake and actually gave me 4mg, um how do u make that mistake? i guess the pharmacy "":Read" the note wrong. ok, he said don't worry we will keep u at 4mg then, and gave me his email said to email him if i feel it's too high and he will notify pharmacy in morning to change to 2mg

well within 2 hours I started feeling weird, *high* which was not cool! I do NOT want to feel high!! then very drowsy and then a migraine, just yuck, passed out cold for 3 hours and woke up in massive sweats. after that i was fine for 4hours, went to mall, had dinner there etc, felt fantastic. well now I am bed ridden with extremely aching bones, like I cannot move out of bed I feel like someone battered my legs and lower back with a hammer over and over and I am SOOO nauseous, and crampy< Someone PLEASE tell me what this is, am I feeling the withdrawals of percocet because my dose was in fact too late or wearing off or am I feeling the effects of too much sub. someone please answer me as my doctor has not replied and it is a long wkd so i dont think he will, and I have no idea what to think if it is too much then i need to lower the dose to 2mg tomorrow if it is too low then i need to just bare with the evening symptoms or ask for more I dont know i just need answers please and thank you so much





All times are GMT -7. The time now is 03:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!